# SDR 97ZZZX1897

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 656023412
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826659.  FORWARD CARGO DOOR HAS DAMAGE ON LOW AFT CORNER AND UPPER SEAL IS DAMAGED.  REMOVED CARGO DOOR AND FOUND ALL CORNERS CRACKED.  REMOVED AND REPLACED CORNERS AND SEAL AND LOWER SEAL RETAINER BECAUSE OF DAMAGE TO RETAINER IAW 51-40-2.  INSTALLED DOOR IAW MM 52-35-11.  OPS CHECK OK.  REF:  OPERATOR CONTROL NR:  MZZA97047, 97ZZZX1896, AND 97ZZZX1898.
